# SDR AU970619

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech V35A
- Engine: Cont IO520BA
- Propeller: Mcauly 2A36C23
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: C23
- Condition: Faulty
- Location: Prop Hub
- Component: Mcauly
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER HUB THREADS FAILED EDDY CURRENT INSPECTION - NO2 BLADE LOOSE IN HUB DUE TO BLADE NUT NOT BEING TORQUED AT LAST ASSEMBLY (SUSPECT AT INITIAL ASSEMBLY AT FACTORY APPROXIMATELY 20 YEARSPREVIOUSLY) - PERSONNEL/MAINTENANCE ERROR
